# SDR W8PA970531

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TOP OF BS 219 FRAME, LBL 13 IN FORWARD E/E BAY.  FABRICATED AND INSTALLED REPAIR PARTS, BS 219.  (M)
